Strong commutativity preserving mappings on semiprime rings
Bull. Korean Math. Soc. 2006 Vol. 43, No. 4, 711-713
Printed December 1, 2006
Asif Ali, Muhammad Yasen, and Matloob Anwar
Quaid-i-Azam University, Quaid-i-Azam University, Quaid-i-Azam University
Abstract : Let $R$ be a semiprime ring and $f$ be an endomorphism on $R$. If $f$ is a strong commutativity preserving (simply, scp) map on a non-zero ideal $U$ of $R$, then $f$ is commuting on $U$.
Keywords : prime and semiprime rings, commuting and scp maps
MSC numbers : 13A99
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd